# SDR ASAA2019083093539

- Difficulty date: August 29, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,453 hours, 14,081 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF NR 1 SHOWING FAIL ON ACTIVE AND STANDBY. GROUNDED - YES. CYCLED A/C POWER & BATT OFF & ON. FAIL LIGHT CLEARED C/W FIM TASK 23-11, 802 & HF TRANSCIEVER BITE TEST TASK 23-11, 801. NO FAULTS INDICATED. OPS NORMAL.
